Hello all, i am very new to this forum stuff and i appoligize for posting this twice (in another thread) but i am soooo stressed out and i need someone to tell me anything PLZ.
I recently have these lesions (white/skin colour pimple looking things) on my penis shaft, i went to the doc and he is not 100% sure what it is :confused: so he prescribed me a herpes medication :eek:, i have been with the same woman for 4 yrs never cheated and i trust her very much (she does not have any lesions), i've been reading up on MC and thats what it sounds like i have, i can't afford the medication he prescribed and i dont think it's herpes.
How can i tell for sure if it's MC? my 2 yrd old daughter had these similar looking lesions on the corner of her mouth (2 weeks ago), it started with one then a scab then a few more. we applied a childrens polysporin and since then its just a bit pink now, but the same thing happened to my genital, it started with a single one then scabbed then two more then scabbed and now i have 9 scabs (ball pin pen head size).
the only thing i can think of that i did out of the ordinary was have anal intercaurse with my spouse and i could have contracted it on my hands from my daughter and urinated? and i was working on a friends car/motor getting full of oil/grease/dirt?
someone please help, i don't have a family doctor and the doc at the clinic wants me to take herpes pills and cream that costs $170.
on another note i have no pain, fever etc anything, no health probs not even a runny nose
what do i do? i think my girfriend suspects im unfaithful and thats not the case at all, can i have got it from my daughter? or not properly washing after the anal intercaurse? or is a reaction from something?
i would email a pic of it if i have to, i dont care anymore, at first i was embarassed now i'm mad.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?